# SDR IPXA09557427

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 494126
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A FLT DECK FAILS TO MAINTAIN DESIRED TEMP IN AUTO.  DURING CLIMB AT 8K LT EEC INOP LIGHT & LT LIMITER LIGHT WITH ASSOCIATED EICAS MESG.  CAPTS SLIDING WINDOW W/N OPEN.  EICAS MSG R PACK TEMP AND RT PACK INOP LIGHT DISPLAYED.  AT 13K MSL SMELLED AND OBSERVED SMOKE.  REPLACED RT PACK ACM DUE TO BEING SEIZED.  REPLACED LT ENGINE SPEED CARD.  ADJUSTED CAPTS SLIDING WINDOW AS PER M/M 56-11-02-5.  REPLACEMENT OF RT PACK ACM FIXED TEMP CONTROL PROBLEM.  REPLACEMENT OF RT PACK ACM FIXED SMOKE IN COCKPIT.
